Kodai Mathematical Journal

Ultra-discrete equations and tropical counterparts of some complex analysis results

Min-Feng Chen, Zong-Sheng Gao, and Ji-Long Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A tropical version of Nevanlinna theory describes value distribution of continuous piecewise linear functions of a real variable. In this paper, we present some results on value distribution theory of tropical difference polynomials and uniqueness theory of tropical entire functions. Application to some ultra-discrete equations is also given.

Article information

Source
Kodai Math. J., Volume 41, Number 2 (2018), 264-283.

Dates
First available in Project Euclid: 2 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1530496839

Digital Object Identifier
doi:10.2996/kmj/1530496839

Mathematical Reviews number (MathSciNet)
MR3824850

Zentralblatt MATH identifier
06936452

Citation

Chen, Min-Feng; Gao, Zong-Sheng; Zhang, Ji-Long. Ultra-discrete equations and tropical counterparts of some complex analysis results. Kodai Math. J. 41 (2018), no. 2, 264--283. doi:10.2996/kmj/1530496839. https://projecteuclid.org/euclid.kmj/1530496839


Export citation